# SDR 2021F00272

- Difficulty date: August 18, 2021
- Submitted: September 10, 2021
- Operation: General aviation
- Aircraft: N645P
- Make and model: Pilats PC1245
- Aircraft serial: 645
- Aircraft time: 10,367 hours, 8,980 cycles
- Engine: Pwc PT6A67B
- Engine time: 9,268 hours, 7,735 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Eis
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ON THE EIS, THE AMBER CAWS ILLUMINATED AT 10,000 FT @ 1650 RPM & SPAR JUMPED DOWN TO ABOUT 680 RPM. INDICATION WOULD JUMP BACK AND FORTH BETWEEN THOSE 2 RANGES. NO OTHER ABNORMAL ENGINE INDICATIONS.
